ICU MEDICAL DE MEXICO, S. De R.L. De C.V. 120" (305 cm) Appx 15.8 ml, 15 Drop Admin Set w/3 Clave¿ Clear, NanoClave¿ Stopc; Stopcock, I.V. Set
Back to Search Results |
| Catalog Number |
AC135 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 120" (305 cm) appx 15.8 ml, 15 drop admin set w/3 clave¿ clear, nanoclave¿ stopcock, 2 check valves, spin luer, 2 ext it was reported that when the nurse spiked a bag and the tubing wouldn't prime.The nurse used 2 more sets of tubing.The tubing primed the next time however the fluid would not drip once connected to the patient.No noted visible damage or defects.The fluid administered was lactated ringers.The event occurred during patient use.There was a patient involvement but no reported patient harm.
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.